MAUDE Adverse Event Report: CONCORD MANUFACTURING CRIT-LINE CLIP (CLIC) - USB; ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS

CONCORD MANUFACTURING CRIT-LINE CLIP (CLIC) - USB; ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS
Model Number CL10041001
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Plant investigation: the clic device was returned to the manufacturer for physical evaluation.An external inspection of the received device found no discrepancies.However, the returned device failed the power-on test.When the device was attached to a crit-line monitor (clm) iv, it failed to power on.The device passed the usb cable continuity test.Further investigation found the resistance of fuse f100 of the power supply board to read out of specification.Upon further evaluation, thermal damage was observed on the fuse.No other discrepancies were found during the internal inspection.A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.Upon completion of the investigation, the reported issue was confirmed.
 
Event or Problem Description
A user facility biomedical technician (biomed) reported to technical support that a crit-line clip (clic) device would not power on.Upon follow up with the biomed, it was stated that the device had been previously used.The biomed confirmed there was no patient involvement associated with the reported event.The device was reported to be available for manufacturer evaluation.Upon evaluation of the returned device by the manufacturer, thermal damage was identified on a fuse.

Brand Name
CRIT-LINE CLIP (CLIC) - USB
Common Device Name
ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS
Manufacturer (Section D)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
Manufacturer (Section G)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key17252994
Report Number0002937457-2023-00956
Device Sequence Number5173143
Product Code KOC
UDI-Device Identifier00840861101139
UDI-Public00840861101139
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K121599
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCL10041001
Device Catalogue NumberCL10041001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2023
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2023
Initial Report FDA Received Date07/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown